Title: Logic in Whitehead's Universal Algebra
Authors: Riche, Jacques # ×
Issue Date: 2011
Series Title: Logique et Analyse vol:54 issue:214 pages:135-159
ISSN: 0024-5836
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
riche_LA_54_2011_last.pdfMain article Published 174KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science